# SDR 95ZZZZ135

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Pin
- Part number: 1330046
- Condition: Sheared
- Location: Nose Gear
- Component: 5248876
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR EXTENDS IN FLIGHT WHEN GEAR HANDLE IS PLACED IN THE NEUTRAL POSITION.  REPLACED NOSE GEAR UPLATCH PIN AND SPACER ASSY.  (Z)
